For two years now Ive had a itchy, burning, red scrotum... this all started the day after having sex with my current girlfriend. I didnt clean up after and noticed the redness the following night. I have had this redness for so long, on the left side there seems to be a spot thats more irritated burning feeling. Ive never had any blisters or anything. I do have a red line in my groin fold that seems to never go away. Ive been prescribed everything from steroids, cortizones, oral bitotics, elidel. Elidel had helped with the redness on my inner thigh. Cortizone seems to make the redness worse. There are days were the redness is less red and almost looks like a slightly redder scrotum but other days its a bright red. I went on elidel back in january and it helped lower the redness but the redness came back at the end of april and still remains, elidel doesnt work on scrotum only in inner thigh. Last week the scrotum skin just flaked all off and the skin underneath looked normal but is back to red and SUNBURN feeling. I have also been prescribed silver sulferdazine (SPELLING?) that helped take away redness but it came back again. Im deathly afraid this is herpes. The red line stops before the penis and you can def tell the difference. I have a line of normal skin between the testicles. Like i said this has been going on for 2 years now. I have reddness itching, and sunburn feeling. I just saw a dermatologist and he said it was irritant contact dermatitis. Then I saw a urologist and he said he didnt know what it was, ive been to the dermatologist 6 times urologist 2 and my PCP more times than I can think HELP!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.